# SDR DALA2017030601835

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 63,527 hours, 11,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT LENS MISSING FROM MID LEFT GALLEY, AFT LEFT GALLEY PARTITION AND R1 CLOSET.  INSTALLED THE MISSING LENSES IAW AMM 33-51.
